Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: Controllability and stability of the perturbed Chen chaotic dynamical system
Authors: Tidarut Plienpanich
Piyapong Niamsup
Yongwimon Lenbury
Chiang Mai University
Mahidol University
Keywords: Mathematics
Issue Date: 15-Dec-2005
Citation: Applied Mathematics and Computation. Vol.171, No.2 (2005), 927-947
Abstract: In this paper, we study perturbed Chen chaotic dynamical system. Firstly, we study the sufficient conditions of parameters which guarantee that the equilibrium points of perturbed Chen chaotic dynamical system are asymptotically stable. Secondly, we study methods for controlling chaos such as feedback control and bounded feedback control that suppress the chaotic behavior to unstable equilibrium points. Finally, we present chaos synchronization of perturbed Chen chaotic dynamical system by using active control and adaptive control. © 2005 Elsevier Inc. All rights reserved.
ISSN: 00963003
Appears in Collections:Scopus 2001-2005

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.